# SDR GTIA2020031235084

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 16,290 hours, 7,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist System
- Condition: Low
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIT REQUIRES SERVICE-SERVIED L1 DOOR IAW AMM 52-10-00
